MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS IOL; INTRAOCULAR LENS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Codes Application Program Problem: Dose Calculation Error (1189); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2019 and (b)(6) 2021.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted from patient's right eye as the patient was not seeing clearly with the implant.The incision was reopened and suture was used after the replacement lens was placed into the operative eye.There was no injury and patient was doing well post operatively.No further information available.
 
Additional Manufacturer Narrative
Correction and additional information: b5: additional: subsequent follow up information received from the surgery center confirms that the replacement lens used was a dcb00 lens 18.0 sn (b)(6).Upon reviewing the complaint folder, it has been determined that as the originally implanted lens was of 16.0d and the replacement lens used was of 18.0d, there is a significant change in the diopter which indicates a calculation issue during the initial surgery.Based on our reportable criteria, this report is no longer a reportable event.Therefore, an emdr is required to state that no further follow ups will be sent out under medwatch 2020664-2021-07070.H6: additional: medical device problem code: 1189 - application program problem: dose calculation error.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key12235645
Report Number2020664-2021-07070
Device Sequence Number3532173
Product Code HQL
UDI-Device Identifier05050474531635
UDI-Public(01)05050474531635(17)210914
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2021
Device Model NumberZCB00
Device Catalogue NumberZCB0000160
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR